On Kottman's constants in Banach spaces

Volume 92 / 2011

Jesús M. F. Castillo, Pier Luigi Papini Banach Center Publications 92 (2011), 75-84 MSC: 46B04, 46B08, 46B20. DOI: 10.4064/bc92-0-5

Abstract

This paper deals with a few, not widely known, aspects of Kottman's constant of a Banach space and its symmetric and finite variations. We will consider their behaviour under ultrapowers, relations with other parameters such as Whitley's or James' constant, and connection with the extension of $c_0$-valued Lipschitz maps.

Authors

  • Jesús M. F. CastilloDepartamento de Matemáticas
    Universidad de Extremadura
    Avenida de Elvas s/n
    06071 Badajoz, España
    e-mail
  • Pier Luigi PapiniDipartimento di Matematica
    Universitá degli Studi di Bologna
    Piazza Porta S. Donato 5
    40126 Bologna, Italia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image